# SDR USAA010612

- Difficulty date: June 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED, APPROXIMATELY 2 INCH BY 6 INCH AREA, BS 324, LBL 23 TO LBL 41.  DAMAGE REMOVED, REPAIR STRAP AND SLEEVE INSTALLED PER SRM 53-10-08 FIG 101, 51-20-07, AND EA 69647.  (M)
